MathSciNet Relay Station
MathSciNet bibliographic data
MR732085 53A10 (53A35 53B30)
Kobayashi, Osamu Maximal surfaces in the $3$-dimensional Minkowski space $L\sp{3}$. Tokyo J. Math. 6 (1983), no. 2, 297–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement